# SDR SWAA106504

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 75,521 hours, 64,070 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591117A
- Part serial: HOH0151
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING AILERON DELAMINATED.  REMOVED AND REPLACED AILERON PER MM.
